depression medication withdrawal

But there is a downside to medication – the withdrawal effects are BRUTAL even if I miss them by a day.

I experienced withdrawal the first time my dosage was upgraded; my body didn’t react well to the new dose – I got nauseous, dizzy, disoriented, and light-headed. I figured it was the anti-depressants that were causing those symptoms, so I stopped taking them entirely… bad idea. I was bed-ridden for days because I couldn’t move without wanting to throw up.

Anti-depressants are like a dam. They stop the water (depression) from flowing, but water builds up on one side of the dam. Stop taking anti-depressants for more than a day and the dam breaks. Everything that built up beforehand, that wasn’t affecting you, all of a sudden comes out of nowhere and hits you like a sledgehammer.

-Anonymous

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s